# SDR QR9R2025061100001

- Difficulty date: June 11, 2025
- Submitted: June 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9779
- Aircraft time: 4,429 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 3161
- Condition: Faulty
- Location: Generator
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING HOVERING FLIGHT, THE GEN AMPS SPLIT MORE THAN 10 AMP. #1 GEN AMPS WAS 10 AND #2 WAS 30. WHEN SHUTTING DOWN THE A/C, THE GEN AMPS RETURNED TO WITHIN 10 AMPS BUT THEN SPLIT AGAIN MORE THAN 10 AMPS. REMOVED AND REPLACED TRANSFORMATOR IAW AMM 24-30-00, 4-6; MOC SUCCESSFULLY COMPLETED.
